# SDR CALA2015100500813

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 81,722 hours, 8,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W43154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 40R, JUST AFT OF STATION 2344, FOUND CORRODED ALONG WITH THE SKIN, BETWEEN STATION 2344 & 2370 & BETWEEN STRINGERS 40R & 43R.  BOTH AREAS REPAIRED IAW ECRA 5310-06617.  REPEAT INSPECTIONS NEED TO BE ACCOMPLISHED IAW PART 2 OF ECRA AT INTERVALS NOT TO EXCEED 750 DAYS.  ACCOMPLISH REPEAT INSPECTIONS IAW ECRA 5310-06617 PART 2 AT INTERVALS NOT TO EXCEED 750 DAYS.
